# SDR ASAA2021052534906

- Difficulty date: May 25, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 53,937 hours, 16,158 cycles
- System (JASC): 2310 · HF Communications System
- Part: Display
- Condition: Failed
- Location: Nr 2 Receiver
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL DISPLAYED ON HF2 RECEIVER. GROUNDED - YES. PERFORMED BITE TEST OF HF2 RECEIVER LRU PER SUBTASK B737-800 FIM 23-11-00-860-007. TEST GOOD. PERFORMED OPERATIONAL TEST B737-800 AMM 23-11-00. TEST OK. FAIL LIGHT WENT OUT. ACFT OK FOR SERVICE.
